# SDR HNAA2014041100128

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 54,294 hours, 61,656 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31346001
- Condition: Overtemp
- Location: Auxilary
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AUX BATTERY WARNING LIGHT ILLUMINATED DURING FLIGHT, SELECTED OFF IAW CHECKLIST.  AUXILLARY BATTERY TEMP CONTINUED TO RISE INTO THE RED.  R & R AUXILLARY BATTERY IAW MM 24-32-00.  GROUND CHECKED GOOD.
